|Barked: Wed Nov 12, '08 6:02am PST |
|My little yorkie brother Doc was a bad boy yesterday. He ate 2 interceptor pills meant for really large dogs. These were in my mommy's old room. Doc jumped the baby gate, jumped onto the bed, then onto the desk, and then grabbed the box and brought it out of the room. Mommy found the pills missing when she got home and then found the wrappers of two of them. There were still two in the box and two had been given to the doggies that were supposed to take them. He went to the vets last night because he was shaking, drooling uncontrollably, and wasn't himself. The vet gave him some subq fluids and some medicine for his belly. Mommy brought him home after that.
He still isn't better and is doing a little worse. He cries whenever anyone touches him, he still is shaking, and he is not able to take more than a few steps. The vet called the interceptor company to find out what should be done now. I am very worried because we are best of buds! When I stayed at my mommy's apartment and left Doc at home he searched for me in the morning and was sad. Now I'm worried about him!
Please keep Doc in your thoughts! He is only 7 months old. Mommy was training him to be a therapy dog to visit nursing homes when he gets older.
|my posts | my page | msg me | my family's posts | gift me | become pals|| [notify]|